Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Accidently took amolodipine-benazepril, atenolol and pantoprazole. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
I accident,y took my mom's medications: amolodipine-benazepril 5-10mg, atenolol 50mg, and pantoprazole sod dr 40mg. What shall I do?
Posted Sat, 5 Oct 2013 in Medicines and Side Effects
Answered by Dr. Guru 27 minutes later
Brief Answer:
I suggest you to be under observation

Detailed Answer:

Thank you for consulting HealthcareMagic!

You have taken amolodipine, benazepril and atenolol. All these three are blood pressure lowering drugs. So, you might be at risk of a temporary drastic decrease in blood pressure. Moreover, as you are on your regular drugs, fluoxetine 20mg and Wellbutrin 120 mg, an extra attention needs to be taken, though there is no evidence that these have direct interactions with your mom's drugs. I suggest you to be under the observation of doctors in ER at least for one day.

Hope I have answered your query. If you have any further questions, please let me know!
If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor